# SDR SWAA2013110521959

- Difficulty date: October 24, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 32,652 hours, 21,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9923453U9
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT BS 696, STRINGER 26L.  REPAIRED FORMER IAW SRM & DRAWING.
